# SDR A6WA201340218662

- Difficulty date: February 3, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 26,481 hours, 25,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AT FS 605 LEFT O/B UNDER CARGO DOOR SILL PLATE.  REMOVED AND REPLACED ATTACH ANGLE AT FS 605 LEFT FWD SIDE UNDER CARGO DOOR SILL PLATE.
